# SDR DL757000629

- Difficulty date: April 3, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 38,053 hours, 19,344 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Panel
- Part number: 285T05545
- Condition: Arced
- Location: Cockpit
- Component: Bulb, 387
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

WHILE ENGAGING CAPTAINS AUTO/MAN VOR/DME SWITCH ON MCP A SMALL AMOUNT OF SMOKE CAME OUT FROM UNDER THE GLARESHIELD.  SWITCH WAS PULLED OUT AND SMOKE STOPPED.  FOUND VOR/DME CONTROL PANEL BULBS ARCING.  REPLACED PANEL PER M/M.  OPS CHECK GOOD.
